# SDR ASAA2021051634809

- Difficulty date: May 16, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 26,857 hours, 8,569 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Instrument Panel
- Condition: Multiple Fail
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

IN CRUISE APPROACHING BKA, WE CLIMBED FL360, AND WE WENT TO REQUEST WINDS AND RECEIVED MULTIPLE FAILURES ( E.G. VTK BOTH SIDES, LOSS OF FMC GUIDANCE, LOSS OF LNAV/VNAV, AND A/T LIR) AFTER A FEW MINUTES, THE FAULTS CLEARED AND ALL NAV DATA IN THE FMCS WERE WIPED OUT. WE RELOADED THE ROUTE, PERFORMANCE DATA AND RESUMED A NORMAL FLIGHT. GROUNDED - YES. PERFORMED B737-900 FIM'S 34-61 TASK 801, 34-21 TASK 801, 22-31 TASK 801, 22-11 TASK 801. DFCS FAULT HISTORY SHOWS FMC-1 SUSPECT. ALL FIM TASKS PASS BITE CHECKS A/C OK FOR SERVICE.
